# SDR DALA2018090405422

- Difficulty date: September 1, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 94,035 hours, 13,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING INOPERATIVE AT SEAT 24B. RE-SECURED LIGHT. SYSTEM OPERATION IS NORMAL.
